Asymptotics for Klein—Gordon equation


  • Ana M. Marin Universidad de Cartagena.
  • Ruben D. Ortiz Universidad de Cartagena.
  • Joel A. Rodriguez-Ceballos Instituto Tecnologico de Morelia.



Klein—Gordon equation, Asymptotics, Eigenfunctions.


We propose a simple method for constructing an asymptotic of an eigenvalue for the Klein—Gordon equation in the presence of a shallow potential well, reducing the initial problem to an integral equation and then by applying the method of Neumann series to solve it.

Author Biographies

Ana M. Marin, Universidad de Cartagena.

Facultad de Ciencias Exactas y Naturales, Sede Piedra de Bolivar, Avenida del Consulado, Cartagena de Indias, Bolivar.

Ruben D. Ortiz, Universidad de Cartagena.

Facultad de Ciencias Exactas y Naturales, Sede Piedra de Bolivar, Avenida del Consulado, Cartagena de Indias, Bolivar.

Joel A. Rodriguez-Ceballos, Instituto Tecnologico de Morelia.

Instituto Tecnologico de Morelia, Michoacán, México.


[1] Albeverio, S., Gesztesy, F., Høegh-Krohn, R., and Holden, H. : Solvable Models in Quantum Mechanics, Springer—Verlag, New York, (1988).

[2] Chadam, J. M. : The asymptotic behavior of the Klein-Gordon equation with external potential, J. Math. Anal. Appl., 31, pp. 334—348, (1970).

[3] Gadyl0 shin, R. : Local perturbations of the Schr¨odinger operator on the axis, Theo. Math. Phys., 132, pp. 976—982, (2002). underwater ridge.

[4] Landau, L. D., and Lifshitz, E. M. : Quantum mechanics, Pergamon, London, (1958).

[5] Schonbek, T. P. : On Inverse Scattering for the Klein-Gordon Equation, Transactions of the American Mathematical Society, 166, pp. 101—123, (1972).

[6] Simon, B. : The bound state of weakly coupled Schr¨odinger operator in one and two dimensions, Ann. Phys., 97, pp. 279—288, (1976).

[7] Synge, J. L. : A Klein-Gordon Model Particle, Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, Vol. 283, No. 1392, pp. 14—17, (1965).

[8] Zhevandrov, P., and Merzon, A. : Asymptotics of eigenfunctions in shallow potential wells and related problems, Amer. Math. Soc. Transl, Ser. 2. 208 (53), pp. 235—284, (2003).

How to Cite

A. M. Marin, R. D. Ortiz, and J. A. Rodriguez-Ceballos, “Asymptotics for Klein—Gordon equation”, Proyecciones (Antofagasta, On line), vol. 32, no. 3, pp. 259-265, 1.




Most read articles by the same author(s)